# SDR P5CA9800240

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND LT W/G W/W INBD WEB AT STA 1241 WL 155.  REMOVED AND TREATED AS PER SRM 5110-01, 51-10-02.  BLEND OUT AND REPAIRED PER SRM 51-40-04.
